| Catalog Number |
45-460 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition and capsular contracture, baker grade iv.
Event or Problem Description
Patient reported reoperation due to "implant malposition".Patient also reported raynaud's phenomenon-ndr- with no mention of surgical treatment or reoperation.During annual questionnaire follow ups patient reported "numbness in toes", "certain fingers turn white and seem to lose blood circulation in very cold temperatures" and "vaginal dryness"-ndr-.Later healthcare professional reported capsular contracture, baker grade iv.This record is for the right side.The device was explanted.